# SDR 96ZZZX4160

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 9560892
- Condition: Failed
- Location: Wheel Tie Bolt
- Component: GY189
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  WHEEL TIE BOLT FAILURE.  SUSPECT CAUSE:  FATIGUE.
